Alert archive / Iowa / Tornado Warnings in 2006

Tornado Warning 12, NWS Quad Cities, IA

April 2, 2006Louisa County, Washington County, Iowa

NWS Quad Cities, IA issued this tornado warning at Apr 2, 2006, 4:44 PM CDT for Louisa County, Washington County, Iowa. It was in force for 46 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2006, 4:44 PM CDT (21:44 UTC)
Expired
Apr 2, 2006, 5:30 PM CDT
In force
46 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

Counties Louisa County, IA, Washington County, IA

The radar

The Quad Cities radar (KDVN), 89 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 4:47 PM CDTTSTM WND DMGWashington, IAGARAGE DESTROYED...TRAILOR BLOWN SEVERAL FEET...AND TREE DAMAGE REPORTED AT 1440 W. MAIN STREET
Apr 2, 4:47 PM CDTTORNADO 2Washington, IATORNADO ON THE WEST EDGE OF WASHINGTON AT WEST MAIN STREET.
Apr 2, 5:14 PM CDTTORNADO 0Riverside, IAJOHNSON COUNTY DEPUTY REPORTS A TORNADO NEAR RIVERSIDE AND HIGHWAY 218. TREE DAMAGE EXTENDS TO SOUTH OF HILLS IN JOHNSON COUNTY.
Apr 2, 5:14 PM CDTTORNADORiverside, IAJOHNSON COUNTY DEPUTY REPORTS A TORNADO NEAR RIVERSIDE AND HIGHWAY 218.
Apr 2, 5:15 PM CDTTSTM WND DMGWashington, IAROOF BLOWN OFF HANSON HOME FURNISHING BUSINESS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 4:00 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2006-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2006-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDVN 022145
TORDVN
IAC115-183-022230-
/O.NEW.KDVN.TO.W.0012.060402T2144Z-060402T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
444 PM CDT SUN APR 2 2006

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN LOUISA COUNTY IN SOUTHEAST IOWA
  WASHINGTON COUNTY IN SOUTHEAST IOWA

* UNTIL 530 PM CDT

* AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 5 MILES SOUTHWEST OF WASHINGTON...MOVING NORTHEAST AT 50
  MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  AINSWORTH BY 500 PM CDT...
  7 MILES NORTHWEST OF COTTER BY 500 PM CDT...
  7 MILES SOUTHEAST OF RIVERSIDE BY 510 PM CDT...

THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR NORTHWESTERN ILLINOIS.

LAT...LON 4127 9185 4150 9155 4149 9152 4147 9152
      4142 9147 4142 9138 4135 9138 4116 9168
      4116 9173

$$

12/BARDOU
2 follow-up statements
000 
WWUS53 KDVN 022151
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
451 PM CDT SUN APR 2 2006

IAC115-183-022230-
/O.CON.KDVN.TO.W.0012.000000T0000Z-060402T2230Z/
WASHINGTON IA-LOUISA IA-
451 PM CDT SUN APR 2 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHWESTERN LOUISA AND WASHINGTON COUNTIES...

AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR WASHINGTON
AIRPORT...OR ABOUT OVER WASHINGTON...MOVING NORTHEAST AT 50 MPH.

THE TORNADO WILL BE NEAR...
  7 MILES NORTHWEST OF COTTER BY 455 PM CDT...
  GLADWIN BY 500 PM CDT...

THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR NORTHWESTERN ILLINOIS.

LAT...LON 4127 9185 4150 9155 4149 9152 4147 9152
      4142 9147 4142 9138 4133 9138 4116 9168
      4116 9173

$$

12/BARDOU
000 
WWUS53 KDVN 022229
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 PM CDT SUN APR 2 2006

IAC115-183-022239-
/O.EXP.KDVN.TO.W.0012.000000T0000Z-060402T2230Z/
WASHINGTON IA-LOUISA IA-
529 PM CDT SUN APR 2 2006

...THE TORNADO WARNING FOR NORTHWESTERN LOUISA AND WASHINGTON
COUNTIES EXPIRES AT 530 PM CDT...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS 
MOVED NORTHEAST OUT OF THE WARNED AREA. THEREFORE THE TORNADO 
WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR NORTHWESTERN ILLINOIS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT MONDAY MORNING FOR EASTERN IOWA AND NORTHWESTERN
ILLINOIS.

LAT...LON 4127 9185 4150 9155 4149 9152 4147 9152
      4142 9147 4142 9138 4133 9138 4116 9168
      4116 9173

$$

12/BARDOU

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Apr 2, 2:54 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Apr 2, 2:54 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
254 PM CDT SUN APR 2 2006

.SYNOPSIS...
ALL EYES ON SEVERE POTENTIAL LATE THIS AFTERNOON AND EVENING WITH
TORNADO WATCH ALREADY IN PLACE FOR AREA OF IMMEDIATE CONCERN OVER
SOUTHERN 2-3 COUNTIES TIL 01Z. SURFACE LOW WAS OVER FAR SW IA AT 19Z
WITH OCCLUDING FRONT EXTENDING SE INTO N CENTRAL MO WITH DRYLINE
SOUTH INTO EASTERN OK. MAIN WARM FRONT WAS E-SE JUST NORTH OF IRK TO
NEAR UIN. EXTENSIVE CLOUD COVER NORTH OF THE WARM FRONT IS HOLDING
TEMPS IN 40S WITH BRISK SE WINDS OVER MUCH OF CWFA. CLOUD COVER HAS
BEEN THINNING OVER W CENTRAL IL...NE MO AND SE IA OVER PAST SEVERAL
HOURS AND CONTINUES TO DESTABILIZE. ALOFT...STRONG SHORTWAVE
ANALYZED OVER S CENTRAL NE WAS CHURNING EAST OVER FAR SE NEB. WATER
VAPOR INDICATED SIGNIFICANT DRY SLOT AHEAD OF THIS VORT MAX FROM
WESTERN MO INTO SW IA. SITUATION BECOMING MORE FAVORABLE FOR SEVERE
TORMS AND A FEW SUPERCELLS AS DEVELOPING SEVERE LINEAR CONVECTION IN
N CENTRAL MO EVOLVES NE INTO SE IA AND NE MO OVER NEXT FEW HOURS.

&&

.SHORT TERM...TONIGHT THROUGH MONDAY
STRONG LOW TO TRACK E-NE ACROSS CENTRAL PORTION OF FORECAST AREA
THIS EVENING WITH POTENTIAL SEVERE OUTBREAK FOLLOWED BY STRONG
GRADIENT WINDS OVERNIGHT INTO MONDAY. SECONDARY UPPER LEVEL
SHORTWAVE MOVING OUT OF EASTERN WY PROGGED TO GET ABSORBED INTO
CURRENT TROUGH OVER NEB AND SWEEP ACROSS AREA STRENGTHEN AS
DEEPENING UPPER LOW TONIGHT INTO EARLY MON. THIS WILL STRENGTHEN THE
SURFACE LOW AS IT SWEEPS E-NE ACROSS THE CWFA THIS EVENING. CURRENT
PRESSURE FALLS AXIS SUGGESTS THIS PATH WILL BE FROM ABOUT
WILLIAMSBURG TO FREEPORT FROM LATE AFTERNOON THROUGH MIDNIGHT. WILL
KEEP CATEGORICAL THUNDERSTORMS GOING THROUGH THIS PERIOD WITH SEVERE
MENTION OVER ENTIRE AREA...ALTHOUGH GREATEST CONCERN WILL BE SOUTH
OF I-80.

THE DEEPENING SURFACE LOW...AND ASSOCIATED STRONG PRESSURE GRADIENT
WILL RESULT IN WINDY CONDITIONS. CURRENT TIMING SUGGESTS GRADIENT
WINDS WILL NOT CRANK UP TO ADVISORY CRITERIA UNTIL MIDNIGHT. AXIS OF
STRONGEST 850 MB WINDS AND PRESSURE RISES POINT TOWARD STRONGEST
WINDS FROM JUST BEFORE SUNRISE TO MID MORNING MONDAY. ISSUED WIND
ADVISORY FOR ENTIRE AREA FOR MIDNIGHT TONIGHT THROUGH MIDDAY
MONDAY...WHEN WINDS SHOULD DROP BELOW ADVISORY CRITERIA. WIND GUSTS
COULD POTENTIALLY PUSH INTO WARNING CRITERIA...WHICH WILL HAVE TO BE
WATCHED.

.LONG TERM...TUESDAY THROUGH SUNDAY
ACTIVE PATTERN CONTINUES WITH ANOTHER VIGOROUS UPPER LEVEL LOW
APPROACHING LATE IN THE WEEK. ELEVATED CONVECTION TO DEVELOP WITH
NOCTURNAL RETURN FLOW WED NIGHT. WITH ANOTHER STRONG LOW MOVING
THROUGH REGION...SHOWERS AND THUNDERSTORMS LIKELY THU WITH RAIN
CHANCES LINGERING AS NEARLY STACKED SYSTEM SLOWLY DEPARTS TO EAST
FRI. WEEKEND LOOKS DRY WITH TEMPERATURES NEAR EARLY APRIL NORMS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY MIDNIGHT TONIGHT UNTIL NOON MONDAY.
IL...WIND ADVISORY MIDNIGHT TONIGHT UNTIL NOON MONDAY.
MO...WIND ADVISORY MIDNIGHT TONIGHT UNTIL NOON MONDAY.

&&

SHEETS
Hazardous weather outlook, Apr 2, 4:42 AM CDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
442 AM CDT SUN APR 2 2006

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-030945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
442 AM CDT SUN APR 2 2006

...POTENTIALLY SIGNIFICANT SEVERE WEATHER TODAY FOLLOWED BY STRONG
WINDS TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT
A POTENT LOW PRESSURE SYSTEM WILL MOVE THROUGH THE MIDWEST TODAY
BRINGING TWO ROUNDS OF THUNDERSTORMS DURING THE DAY FOLLOWED BY VERY
STRONG WINDS LATER IN THE EVENING.

THE FIRST ROUND OF THUNDERSTORMS WILL MOVE THROUGH THE AREA THIS
MORNING. OTHER THAN ISOLATED HAIL...SEVERE WEATHER IS NOT EXPECTED
WITH THESE STORMS.

A SECOND AND MORE SIGNIFICANT ROUND OF THUNDERSTORMS WILL DEVELOP
THIS AFTERNOON IN SOUTHERN IOWA AND MISSOURI AND MOVE EAST INTO
ILLINOIS...BRINGING A THREAT OF SEVERE WEATHER TO THE ENTIRE AREA.
A FACTOR LIMITING THE SEVERE THREAT TODAY WILL BE THE AMOUNT OF
LINGERING CLOUDS FROM THIS MORNINGS STORMS. IF WE GET SUNSHINE
AND RESULTANT INSTABILITY...SHEAR WILL BE SUFFICIENT FOR SUPERCELL
THUNDERSTORMS AND TORNADOES...ESPECIALLY AT LOCATIONS ROUGHLY
ALONG AND SOUTH OF HIGHWAY 34 LATER THIS AFTERNOON AND EARLY
EVENING.

ONCE THE SEVERE THREAT DIMINISHES EARLY THIS EVENING...STRONG
WINDS WILL DEVELOP AS THE INTENSIFYING SURFACE LOW MOVES EAST.
WIND GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE LATE TONIGHT INTO
EARLY MONDAY MORNING.

STAY TUNED FOR LATER INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
HIGH WINDS WILL CONTINUE INTO MONDAY. ANOTHER ROUND OF THUNDERSTORMS
IS FORECAST FOR THURSDAY...BUT IT IS TOO EARLY TO SPECIFY A SEVERE
OR HEAVY RAIN THREAT AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION SHOULD BE ANTICIPATED LATER TODAY.

In the hours before

Local storm report, Apr 2, 4:03 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
403 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             7 NE MEMPHIS            40.53N 92.08W
04/02/2006  E1.00 INCH       SCOTLAND           MO   TRAINED SPOTTER

            AND WIND GUSTS TO 40 MPH

&&

TS
Local storm report, Apr 2, 4:05 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
405 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TSTM WND GST     5 E MOUNT STERLING      40.62N 91.84W
04/02/2006  E50 MPH          VAN BUREN          IA   TRAINED SPOTTER

            ALSO PEA SIZED HAIL

&&

DD
Local storm report, Apr 2, 4:10 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
410 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             LURAY                   40.45N 91.88W
04/02/2006  E0.25 INCH       CLARK              MO   TRAINED SPOTTER

            WIND GUSTS 40 TO 50 MPH

&&

TS
Local storm report, Apr 2, 4:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
442 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TORNADO          1 E STOCKPORT           40.86N 91.81W
04/02/2006                   VAN BUREN          IA   EMERGENCY MNGR

&&

STEVEK
Local storm report, Apr 2, 4:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
443 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             ATHENS                  40.57N 91.69W
04/02/2006  E0.88 INCH       CLARK              MO   CO-OP OBSERVER

0404 PM     HAIL             3 S MOUNT PLEASANT      40.92N 91.55W
04/02/2006  E0.75 INCH       HENRY              IA   TRAINED SPOTTER

0404 PM     HAIL             2 SW DONNELLSON         40.62N 91.59W
04/02/2006  E0.75 INCH       LEE                IA   TRAINED SPOTTER

&&

DD
Local storm report, Apr 2, 4:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
444 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             FAIRFIELD               41.01N 91.97W
04/02/2006  E0.50 INCH       JEFFERSON          IA   TRAINED SPOTTER

            ONE INCH OF HAIL COVERING GROUND

0428 PM     HAIL             FAIRFIELD               41.01N 91.97W
04/02/2006  E0.25 INCH       JEFFERSON          IA   TRAINED SPOTTER

            NUMEROUS REPORTS OF PEA SIZE HAIL LASTING MORE THAN 5
            MINUTES. HAIL ACCUMULATION UP TO ONE INCH DEEP.

&&

TS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 3:10 PM CDTSevere Thunderstorm WarningDVNVan Buren65 min
Apr 2, 3:29 PM CDTWind AdvisoryDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more19 hr
Apr 2, 3:54 PM CDTSevere Thunderstorm WarningDVNJefferson51 min
Apr 2, 4:14 PM CDTTornado WarningDVNHenry, Van Buren46 min
Apr 2, 4:25 PM CDTSevere Thunderstorm WarningDVNDes Moines, Lee69 min
Apr 2, 4:29 PM CDTSevere Thunderstorm WarningDVNWashington35 min
Apr 2, 4:54 PM CDTSevere Thunderstorm WarningDVNIowa, Johnson51 min
Apr 2, 5:08 PM CDTTornado WarningDVNCedar, Johnson, Muscatine46 min
Apr 2, 5:33 PM CDTSevere Thunderstorm WarningDVNJones, Linn57 min
Apr 2, 5:47 PM CDTSevere Thunderstorm WarningDVNCedar, Scott43 min
Apr 2, 6:08 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson67 min

Nearby

Tornado Warnings in Iowa, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.